Species
Brachyunguis bishopi Remaudière & Halbert, 1996
Nomenclature (2)
- Brachyunguis bishopi Remaudière & Halbert, 1996: 252.
- Brachyunguis (Brachyunguis) bishopi Remaudière & Halbert, 1996 in Remaudière & Remaudière, 1997: 54.
Nomenclature references (2)
- Remaudière, G. & Halbert, S.E. (1996) American species in the genus Brachyunguis Das (Homoptera: Aphididae), including two new species. Proceedings of the Entomological Society of Washington, 98(2), 249–255.
- Remaudière, G. & Remaudière, M. (1997) Catalogue of the World’s Aphididae. INRA, Paris, 473 pp. [in French, English]
Descendants and synonyms
Stats
| Taxon | Valid names | |||
|---|---|---|---|---|
| Rank | Extant | Fossil | Invalid | Total |
| Species | 1 | 0 | 1 | 2 |